# SDR ASAA2019031028561

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,357 hours, 10,155 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TC 78472010 FAN BLADE LUBRICATION NR 1 ENGINE SPACER NR 21 AND NR 24 ARE DISBONDED. GROUNDED - YES. REMOVED & REPLACED NR 21 & NR 24 SPACERS ON NR 1 ENGINE REF TC 78472010.
